# SDR UPS08M52261

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2565 · Escape Slide
- Part: Contact
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SLIDE REMOTE PRESS CK LIGHT INOP.  DEFERRED PER MEL 25-61-2 DMP C/W.  CLEANED CONTACTS.  OPS CHECK GOOD.
